# SDR DALA2025051903807

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 75,007 hours, 24,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 CABIN EMER LIGHT BP M11082 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED M11082 BATTERY & CHARGER REF B757 AMM 33-51 . OPS CK GOOD. (7174563)
